1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Can injecting insulin cause diarrhoea

Discussion in 'Newly Diagnosed' started by akindrat18, Aug 14, 2020.

  1. akindrat18

    akindrat18 Type 2 · Well-Known Member

    Messages:
    459
    Likes Received:
    352
    Trophy Points:
    103
    So today I took my insulin and injected in the left side of my tummy at 9am. Had breakfast and went to work at 11:30am. Just before 12, I heard my gut wanting to go toilet and I went just fine, then a few seconds later it was runny and ended up with pain in my gut on the left side again. Back at home now after getting in touch with 111 and they said that they would get my doctor to phone me at 12:40pm and it's now 1pm with no phone call.

    This has been going on for 2-3 weeks now. Kept it under control with Imodium from the pharmacist, but now that has failed me today.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook